Alert archive / Ohio / Gale Watches in 2012

Gale Watch 6, NWS Cleveland, OH

April 21, 2012

NWS Cleveland, OH issued this gale watch at Apr 21, 2012, 10:37 PM EDT. It took effect at Apr 23, 2012, 4:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 21, 2012, 10:37 PM EDT (02:37 UTC)
In effect from
Apr 23, 2012, 4:00 AM EDT
Expired
Apr 22, 2012, 3:14 PM EDT
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WHUS71 KCLE 220237
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 PM EDT SAT APR 21 2012

LEZ142>149-221045-
/O.EXT.KCLE.SC.Y.0034.000000T0000Z-120423T0800Z/
/O.NEW.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1037 PM EDT SAT APR 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...
...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY
MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
MONDAY. 

* WINDS AND WAVES: NORTH WINDS WILL DIMINISH TO 5 TO 15 KNOTS
  OVERNIGHT BEFORE RAMPING UP FOR THE BEGINNING OF THE WEEK.
  NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY SUNDAY
  EVENING...THEN INCREASE TO 35 KNOT GALES BY MONDAY. WINDS WILL
  REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT...BEFORE GRADUALLY
  DECREASING ON TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT
  IN WAVE HEIGHTS OF 3 TO 6 FEET BY SUNDAY AFTERNOON...BUILDING TO
  9 TO 13 FEET BY MONDAY. WAVES WILL SLOWLY DECREASE THROUGH
  TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-221045-
/O.NEW.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1037 PM EDT SAT APR 21 2012

...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY
MORNING. 

* WINDS AND WAVES: WINDS WILL INCREASE THROUGH SUNDAY NIGHT...WITH
  NORTHERLY GALES TO 35 KNOTS DEVELOPING BY MONDAY. WINDS WILL
  REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT...BEFORE GRADUALLY
  DECREASING ON TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT
  IN WAVES OF 9 TO 13 FEET BY MONDAY. WAVES WILL SLOWLY DECREASE
  THROUGH TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$
3 follow-up statements
547 
WHUS71 KCLE 220740
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 AM EDT SUN APR 22 2012

LEZ142>149-221600-
/O.CON.KCLE.SC.Y.0034.000000T0000Z-120423T0800Z/
/O.CON.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
340 AM EDT SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* WINDS AND WAVES: NORTH-NORTHEAST WINDS WILL INCREASE TO 15 TO 25
  KNOTS TODAY THEN INCREASE TO 35 KNOT GALES BY MONDAY. WINDS WILL
  REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT AS THEY BECOME MORE
  NORTH-NORTHWEST. THEY WILL GRADUALLY DIMINISH ON TUESDAY. THE
  PROLONGED NORTHERLY WINDS WILL RESULT IN WAVE HEIGHTS OF 3 TO 6
  FEET BY SUNDAY AFTERNOON...BUILDING TO 9 TO 13 FEET BY MONDAY.
  WAVES WILL SLOWLY DECREASE THROUGH TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-221600-
/O.CON.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
340 AM EDT SUN APR 22 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* WINDS AND WAVES: WINDS WILL INCREASE THROUGH SUNDAY NIGHT...
  WITH NORTHERLY GALES TO 35 KNOTS DEVELOPING BY MONDAY. WINDS
  WILL REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT AS THEY BECOME
  MORE NORTHWEST. THEY WILL GRADUALLY SUBSIDE ON TUESDAY. THE
  PROLONGED NORTHERLY WINDS WILL RESULT IN WAVES OF 9 TO 13 FEET
  BY MONDAY. WAVES WILL SLOWLY DECREASE THROUGH TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

OUDEMAN
615 
WHUS71 KCLE 221322
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EDT SUN APR 22 2012

LEZ142>149-222130-
/O.CON.KCLE.SC.Y.0034.000000T0000Z-120423T0800Z/
/O.CON.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
922 AM EDT SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* WINDS AND WAVES: NORTH-NORTHEAST WINDS WILL INCREASE TO 15 TO 
  25 KNOTS TODAY THEN INCREASE TO 35 KNOT GALES BY MONDAY. WINDS 
  WILL REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT AS THEY 
  BECOME MORE NORTH-NORTHWEST. THEY WILL GRADUALLY DIMINISH ON 
  TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT IN WAVE 
  HEIGHTS OF 3 TO 6 FEET BY SUNDAY AFTERNOON...BUILDING TO 9 TO 
  13 FEET BY MONDAY. WAVES WILL SLOWLY DECREASE THROUGH TUESDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-222130-
/O.CON.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
922 AM EDT SUN APR 22 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* WINDS AND WAVES: WINDS WILL INCREASE THROUGH SUNDAY NIGHT... 
  WITH NORTHERLY GALES TO 35 KNOTS DEVELOPING BY MONDAY. WINDS 
  WILL REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT AS THEY 
  BECOME MORE NORTHWEST. THEY WILL GRADUALLY SUBSIDE ON TUESDAY. 
  THE PROLONGED NORTHERLY WINDS WILL RESULT IN WAVES OF 9 TO 13 
  FEET BY MONDAY. WAVES WILL SLOWLY DECREASE THROUGH TUESDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
332 
WHUS71 KCLE 221914
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
314 PM EDT SUN APR 22 2012

LEZ142>149-230315-
/O.CAN.KCLE.SC.Y.0034.000000T0000Z-120423T0800Z/
/O.UPG.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/
/O.NEW.KCLE.GL.W.0008.120423T1000Z-120424T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
314 PM EDT SUN APR 22 2012

...GALE WARNING IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY. 


* WINDS AND WAVES: WINDS WILL INCREASE TONIGHT WITH NORTH TO
  NORTHWEST GALES TO 35 KNOTS EXPECTED BY MONDAY MORNING. WINDS
  WILL REMAIN NEAR GALE FORCE THROUGH MONDAY EVENING. THEY WILL
  GRADUALLY SUBSIDE MONDAY NIGHT INTO TUESDAY. THE PROLONGED
  NORTHERLY WINDS WILL RESULT IN WAVES OF 9 TO 13 FEET BY MONDAY.
  WAVES WILL SLOWLY SUBSIDE THROUGH TUESDAY EVENING. SMALL CRAFT
  ADVISORIES WILL BE NEED MONDAY NIGHT ONCE THE GALES END.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-162>169-230315-
/O.UPG.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/
/O.NEW.KCLE.GL.W.0008.120423T1000Z-120424T0200Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
314 PM EDT SUN APR 22 2012

...GALE WARNING IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND WAVES: WINDS WILL INCREASE TONIGHT WITH NORTH TO
  NORTHWEST GALES TO 35 KNOTS EXPECTED BY MONDAY MORNING. WINDS
  WILL REMAIN NEAR GALE FORCE THROUGH MONDAY EVENING. THEY WILL
  GRADUALLY SUBSIDE MONDAY NIGHT INTO TUESDAY. THE PROLONGED
  NORTHERLY WINDS WILL RESULT IN WAVES OF 9 TO 13 FEET BY MONDAY.
  WAVES WILL SLOWLY SUBSIDE THROUGH TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
KUBINA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Apr 21, 8:13 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 21, 8:13 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
813 PM EDT SAT APR 21 2012

.SYNOPSIS...
A COLD FRONT ALONG THE APPALACHIANS WILL BECOME NEARLY STATIONARY.
LOW PRESSURE WILL DEVELOP OVER THE SOUTHEAST STATES AND MOVE NORTH
ALONG THE STALLED FRONT SUNDAY INTO MONDAY AND DEEPEN. THE LOW
WILL SLOW AND DRIFT ACROSS NEW YORK STATE INTO ONTARIO ON
TUESDAY...THEN PULL AWAY BY THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
HAVE ADJUSTED THE POP/WEATHER FORECAST FOR TONIGHT ACROSS EXTREME
NE OH/NW PA. THE SHOWERS HAVE EXITED EAST OF THE FORECAST AREA
ALTHOUGH CANNOT RULE OUT A DRIZZLE DROP FROM AROUND OHIO ROUTE 11
EAST ACROSS INLAND NW PA. THE LOW CLOUDS ERODED SOME ACROSS NW
OHIO DURING THE LATE AFTERNOON/EARLY EVENING BUT I DOUBT THERE
WILL BE MUCH MORE IN THE WAY OF CLEARING WITH THE NORTH FLOW OFF
THE LAKE TONIGHT AND THE DEEPENING TROUGH ALOFT. WILL REMOVE THE
MENTION OF FROST FOR MOST OF NE OH/NW PA DUE TO THE CLOUDS AND
BREEZE. ADJUSTED THE HOURLY TEMPERATURES TO SHOW THE DIURNAL DROP
ACROSS NW OHIO THIS EVENING WITH TEMPERATURES NEARLY STEADY IN THE
UPPER 30S AND LOWER 40S ELSEWHERE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
NAM AND GFS COMING INTO BETTER AGREEMENT WITH LOW PRESSURE SYSTEM
THAT WILL TRACK ALONG THE APPALACHIAN CHAIN ON MONDAY.  EXPECT LOW
TO REACH CENTRAL PA WEDNESDAY AFTERNOON...AND TRACK ACROSS LAKE
ONTARIO BY MIDNIGHT LOCAL TUESDAY MORNING.  POTENTIAL FOR
ACCUMULATING SNOW SUNDAY NIGHT...BUT BETTER CHANCE MONDAY NIGHT.
BIG QUESTION CONTINUES TO BE HOW MUCH SNOW SPREADS WEST ACROSS THE
AREA. NAM IS CONTINUE TO BE MORE AGGRESSIVE IN DUMPING SNOW BACK
ACROSS NWRN PA WITH 10 INCHES IN FAR EASTERN ERIE AND CRAWFORD
COUNTIES BY TUESDAY MORNING WHILE THE GFS IS CLOSER TO 3 INCHES.
FOR NOW WILL REMAIN WITH THE GFS OUTLOOK.  MONDAY STILL IN DOUBT AS
TO HOW MUCH OF THE PRECIP WILL FALL AS SNOW VICE RAIN.  LOWERED HIGH
TEMPS FOR MONDAY BUT EXPECT PRECIP TO GO BACK TO MOSTLY RAIN DURING
THE DAY ON MONDAY.  EXPECT HEAVIEST SNOW MONDAY NIGHT.  DEBATED
ABOUT A WATCH BUT NOT CONFIDENT ENOUGH ON EXACT TRACK AND TIMING OF
LOW TO ISSUE A WATCH 5 PERIODS OUT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A FAST MOVING LOW PRESSURE SYSTEM WILL DIVE SOUTHEAST ACROSS THE OH
VALLEY FOR THE START OF THE PERIOD.  WILL NEED A MENTION OF SHOWERS
BOTH WEDNESDAY AND WEDNESDAY NIGHT.  FOR NOW WILL JUST GO WITH
CHANCE POPS BUT SUSPECT THAT LIKELY WORDING WILL EVENTUALLY BE
NEEDED.  HIGH PRESSURE WILL THEN BUILD OVER THE LOCAL AREA FROM THE
NORTH AND NORTHWEST THE REMAINDER OF THE PERIOD.  THIS WILL RESULT
IN A FEW DAYS OF DRY WEATHER.  TEMPS DURING THE PERIOD WILL AVERAGE
A LITTLE BELOW NORMAL.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
LOW CLOUDS ARE FINALLY STARTING TO SCATTER OUT ACROSS NW OHIO WHILE
MVFR CEILINGS REMAIN ACROSS NE OHIO AND NW PA. CLOUDS ARE EXPECTED
TO SCATTER OUT OF TOL/FDY/MFD THROUGH 2-3Z BEFORE FILLING BACK IN
AGAIN OVERNIGHT (7-10Z) AS MOISTURE AND COLDER AIR OVERSPREADS
LAKE ERIE. FURTHER EAST...LOW MVFR CEILINGS HAVE GRADUALLY BEEN
STARTING TO LIFT FROM NEAR 1000 FEET...EXPECTED TO RISE TO NEAR
2500 FEET OVERNIGHT. DIURNAL HEATING ON SUNDAY WILL CAUSE ANY
BREAKS IN THE CLOUD COVER TO FILL BACK IN WITH CLOUDS LIFTING TO
BETWEEN 2500-4000 FEET ON SUNDAY AFTERNOON. NORTHEAST WINDS WILL
INCREASE ON SUNDAY WITH FREQUENT GUSTS OF 25-30 KNOTS AFTER 16Z.
CLE/ERI MAY EXPERIENCE SOME HIGHER GUSTS FROM NE WINDS OFF THE
LAKE.

.OUTLOOK...NON VFR POSSIBLE NE OH/NW PA SUNDAY FROM SUNDAY NIGHT
THROUGH TUESDAY. SOME NON VFR POSSIBLE LATE WEDNESDAY INTO
THURSDAY.

&&

.MARINE...
BORDERLINE SMALL CRAFT CONDITIONS CONTINUE THIS AFTERNOON AND EXPECT
WINDS AND WAVES TO BRIEFLY DIMINISH BEFORE PICKING UP AGAIN LATE
TONIGHT.  AS A RESULT...WILL EXTEND THE SMALL CRAFT THROUGH THE END
OF THE NEARSHORE PERIOD EVEN WITH MARGINAL CONDITIONS TONIGHT.
NORTH WINDS WILL REALLY INCREASE SUNDAY INTO MONDAY AS DEEPENING LOW
PRESSURE MOVES UP THE EAST COAST.  SUSTAINED WINDS COULD GET CLOSE
TO 30 KNOTS ON MONDAY SO LATER SHIFTS WILL HAVE TO MONITOR THE
SITUATION AS IT DEVELOPS TO MAKE SURE NO GALE IS NEEDED.  THE LOW
WILL FINALLY EXIT THE REGION ON TUESDAY.  A FAST MOVING LOW WILL
DIVE SOUTHEAST ACROSS THE REGION ON MONDAY BUT THEN HIGH PRESSURE
WILL TRY TO BUILD OVER THE LAKE ON THURSDAY.  WILL LIKELY NEED SMALL
CRAFT ADVISORIES INTO WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT MONDAY FOR LEZ142>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...DJB
LONG TERM...KUBINA
AVIATION...KEC
MARINE...KUBINA
Hazardous weather outlook, Apr 21, 2:30 PM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
230 PM EDT SAT APR 21 2012

OHZ012>014-023-033-089-PAZ001>003-221830-
LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
230 PM EDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ACCUMULATING SNOW IS EXPECTED ACROSS EXTREME NE OH AND NW PA
MONDAY NIGHT AS A LOW PRESSURE SYSTEM TRACKS NORTH ALONG THE
APPALACHIAN CHAIN. EXACT SNOWFALL AMOUNTS WILL DEPEND UPON THE
EXACT TRACK OF THE LOW...WHICH IS STILL IN DOUBT AT THIS TIME. AN
ADVISORY WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-OHZ003-006>011-017>022-027>032-036>038-047-
221830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-
MORROW-HOLMES-KNOX-
230 PM EDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:22 AM EDTWinter Storm WatchCLEAshtabula, Mahoning, Trumbull11 hr
Apr 22, 2:51 PM EDTWinter Storm WarningCLEAshtabula, Mahoning, Trumbull37 hr
Apr 22, 3:14 PM EDTGale WarningCLE36 hr

Nearby

Gale Watches in Ohio, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.